Answer 3: As we have very little experience with the social aspects of dependence to Tramadol and the terminology that is needed to say that something is an addiction in the full sense of the word, we will keep things on dependence. Yes, Tramadol can cause dependence. It is a centrally acting painkiller and as such it can cause a certain dependence. In addition to this, it boosts levels of certain chemicals that can also lead to dependence. This is best avoided by sticking with the recommended regimen, but it is still possible to develop dependence, especially if you have been taking Tramadol for a long time. In such situations, it is best to gradually discontinue the medication with a little help from your doctor who will slowly taper down your dosages.
Question 4: Can I drive after I have taken Tramadol?
Answer 4: This depends from one person to the other. While some people are positively knocked out even from the smallest dose of Tramadol, there are those who will feel absolutely no impairment upon ingesting this drug. Of course, those who experience any impairment should not drive under any circumstances as they are not only putting their lives at danger but the lives of others as well.